MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC
Model Number 32337
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire was broken.A 8.3 flexima catheter was selected for use.During preparation, it was directly noted that upon opening of the device, the tip of the catheter wire was partially separated.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The biliary catheter was returned.No defects were noted and it looks in good condition.The suture string was received cut and residues were noted along the catheter.
 
Event or Problem Description

Brand Name
FLEXIMA
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9699456
Report Number2134265-2020-01330
Device Sequence Number2857843
Product Code FGE
UDI-Device Identifier08714729454953
UDI-Public08714729454953
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K023870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2021
Device Model Number32337
Device Catalogue Number32337
Device Lot Number0022656677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1